International Journal of Scientific and Research Publications

IJSRP, Volume 3, Issue 6, June 2013 Edition [ISSN 2250-3153]

Bounds for the Zeros of Polynomials
      M. H. Gulzar
Abstract: In this paper we find bounds for the zeros of a class of polynomials whose coefficients or their real and imaginary parts are restricted to certain conditions. Our results improve and generalize many known results in this direction.

Reference this Research Paper (copy & paste below code):

M. H. Gulzar (2018); Bounds for the Zeros of Polynomials; Int J Sci Res Publ 3(6) (ISSN: 2250-3153).
©️ Copyright 2011-2023 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.